[Pulmonary nodules in a patient on long-term steroid treatment]

Hurni, Ch; Rauch, A; Trost, N; Perrig, M; Bürgi, U; Schoenenberger, A W (2008). [Pulmonary nodules in a patient on long-term steroid treatment]. Praxis - schweizerische Rundschau für Medizin, 97(15), pp. 849-52. Bern: Huber

Full text not available from this repository. (Request a copy)

We report on a patient who was chronically treated with steroids. She simultaneously developed pulmonary nocardiosis as well as a soft tissue infection and osteomyelitis by mycobacterium abscessus. Both infections are rare, but more frequently occur in immunocompromised hosts. The patient was healed after 12 month of adequate antibiotic treatment.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of General Internal Medicine (DAIM) > Clinic of General Internal Medicine > Centre of Competence for General Internal Medicine
04 Faculty of Medicine > Department of General Internal Medicine (DAIM) > Clinic of General Internal Medicine
?? DCD5A442B9C7E17DE0405C82790C4DE2 ??

UniBE Contributor:

Perrig, Martin; Bürgi, Ulrich and Schoenenberger, Andreas

ISSN:

1661-8157

ISBN:

18754339

Publisher:

Huber

Language:

German

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

06 Dec 2013 13:51

PubMed ID:

18754339

URI:

https://boris.unibe.ch/id/eprint/26565 (FactScience: 73507)

Actions (login required)

Edit item Edit item
Provide Feedback